# SDR HEEA064851

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH WILL NOT TURN ON WITH NO PRESSURE.
